# SDR MASA200600016

- Difficulty date: January 6, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,385 hours, 8,675 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7858062
- Part serial: 1085
- Condition: Failed
- Location: Nr 2
- Part time: 7,382 hours, 6,237 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE DUE TO A NR 2 ADC FAILED.  MAINTENANCE REMOVED AND REPLACED ADC.
